Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Record 18 of 19
Previous Record Next Record
E-Books/E-Docs
Author Levasseur, T. (Thierry), 1953- author.

Title Rings of differential operators on classical rings of invariants / T. Levasseur and J.T. Stafford.

Publication Info. Providence, Rhode Island : American Mathematical Society, 1989.
1989

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (129 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Volume 81, Number 412
Memoirs of the American Mathematical Society ; Volume 81, Number 412.
Bibliography Includes bibliographical references at the end of each chapters.
Note Description based on print version record.
Subject Differential algebra.
Rings (Algebra)
Differential operators.
Noetherian rings.
Invariants.
Genre/Form Electronic books.
Added Author Stafford, J. T., 1951- author.
Other Form: Print version: Levasseur, T. (Thierry), 1953- Rings of differential operators on classical rings of invariants. Providence, Rhode Island : American Mathematical Society, c1989 iv, 117 pages Memoirs of the American Mathematical Society ; Volume 81, Number 412. 9780821824757 89015147
ISBN 9780821824757
9781470408350 (e-book)

 
    
Available items only